| Catalog Number |
762165 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using paxgene® blood rna tube, there was orange/brown foreign matter inside one tube.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary bd received one photo for investigation.The photo was reviewed and the indicated failure mode for foreign matter with the incident lot was not observed.Additionally, a total of 100 retained samples were visually observed, and no foreign material was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: foreign matter.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary : bd received two photos for investigation.The photos were reviewed and the indicated failure mode for foreign matter with the incident lot was observed.A total of 100 retained samples were visually observed, and no foreign material was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.